Remarks on the paper "Skew Pieri rules for Hall-Littlewood functions" by Konvalinka and Lauve

Warnaar, S. Ole (2013) Remarks on the paper "Skew Pieri rules for Hall-Littlewood functions" by Konvalinka and Lauve. Journal of Algebraic Combinatorics, 38 3: 519-526. doi:10.1007/s10801-013-0423-3


Author Warnaar, S. Ole
Title Remarks on the paper "Skew Pieri rules for Hall-Littlewood functions" by Konvalinka and Lauve
Journal name Journal of Algebraic Combinatorics   Check publisher's open access policy
ISSN 0925-9899
1572-9192
Publication date 2013-01
Year available 2013
Sub-type Article (original research)
DOI 10.1007/s10801-013-0423-3
Open Access Status
Volume 38
Issue 3
Start page 519
End page 526
Total pages 8
Place of publication New York , NY, United States
Publisher Springer
Collection year 2014
Language eng
Formatted abstract
In a recent paper Konvalinka and Lauve proved several skew Pieri rules for Hall–Littlewood polynomials. In this note we show that q-analogues of these rules are encoded in a q-binomial theorem forMacdonald polynomials due to Lascoux and the author.
Keyword Pieri rules
Hall Littlewood polynomials
Macdonald polynomials
Q Selberg integrals
Macdonald Polynomials
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online: 29 January 2013.

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2014 Collection
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 20 Oct 2013, 00:09:06 EST by System User on behalf of School of Mathematics & Physics